# SDR DXTA2025042203130

- Difficulty date: April 17, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N964QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0418
- Aircraft time: 122 hours, 74 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT FROM KDAL AT AROUND 6000 FEET WE RECEIVED THE AMBER CAS "EMERGENCY EXIT OPEN".  DURING DESCENT BACK INTO LOVE FIELD THE CAS EXTINGUISHED AT AROUND 4000 FEET. CORRECTIVE ACTION: ADJUSTED EMERGENCY EXIT DOOR PROXIMITY SWITCH AS REQUIRED PER CE-680A AMM 52-70-35. NO DEFECTS NOTED, OPS/LEAK CHECKS SATISFACTORY.
